# SDR MALA090044

- Difficulty date: March 28, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 6,262 hours, 5,431 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MSG WHEN GEAR LEVER WAS SELECTED UP AFTER T/O.  NOSE GEAR FAILED TO RETRACT ACCORDING TO GEAR DISPLAY ON EICAS FOLLOWED ABNORM PROCEED PER CRJ 200 POM UNABLE TO STOW LDG MANUAL RELEASE HANDLE DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1.  MX PROCEDURES C/W, ENTERED IN MM02 MXC NOTIFIED 19398.  FOUND NLG SHOCK STRUT SLOW TO EXTEND ON WO SERVICED STRUT IAW 12-12-32, ACCOMPLISHED GEAR EXTENSION CHECKS PART 1+2 OF 32-30-00, CHECKS NORMAL REMOVED FROM MM02 MXC NOTIFIED 19398.
